Mindy....

Discussion in 'Lyme Disease Archives' started by kellyann, Oct 10, 2006.

  1. kellyann

    kellyann New Member

    How are you? I pray you are doing well this week! I am still doing the same...pure crapola as I call it. Doctor is supposed to call me for a telephone apointment tomorrow. It's a good thing, since I am too sick to go in.

    On the bright side of things I have taken up a hobby I have always wanted to do....setting up a darkroom to develop my own pictures! Right now I am ordering all my equipment and I still have to get a space ready for it, but boy,it is so exciting! I have always had a great love for photography. My husband even let me buy my own first medium format camera, it's a Mamiya 645 with all the bells and whistles. I and so tickled with it. It is due to come by ups truck tomorrow, boy I feel like a kid at christmas!hehe! I just can't wait!

    Please let me know how you are doing!
    Take Care!
    Kellyann
  2. ajp

    ajp New Member

    Hi,

    Nice to hear from you...made my day. I am so glad to hear of your hobby...that it what I need to find something.....not too physical....that I can do. Give me something to look forward too. Good for you! Hope you enjoy it.

    I had a few good days last week, but back to feeling bad. See my LLMD today. Still have that severe burning pain....it is not getting better and also some new symptoms. I have these pressure in my head and pain at both my temples. This has been happening on and off for the past few days. I have no idea what this is? Any ideas?

    I hope your doctor can be of some help to you. I am just so discouraged because this is such a tough disease to deal with. Some days I think I am going crazy or that I am crazy.
    Know what I mean? I have so much pain and that is the one thing that I don't hear people talk much about...the pain....... the never ending pain.

    Hang in there. Let me know how you make out with your phone appointment( wish my DR would do that).

    Love Mindy
  3. kellyann

    kellyann New Member

    My Camera came today! Wow, is it a beauty! I can hardly wait to get it loaded up and start taking pictures.

    I hope your headaches don't turn into the constant horrible kind I've had for months. Sounds like the same place. The front of my head and at each temple. Feels like my eyes will pop out sometimes. I have been taking Topamax for mine. Feel better, but still get them.

    I had my phone appointment. Dr. is going to let me try Bicillin injections!yay! And she upped my pain meds and gave me a new sleep med to try and a couple new supplements. One is a blood thinner. She said I'd have to take heprin shots before long. She said my blood was "Sticky" if that makes any sense. Something about if your blood is sticky it doesn't pass oxygen through and your muscles get sore. I like the phone appointments too, but they aren't cheap:$185.00 plus the costs of supplements!

    Well, let me know what your dr says!
    Hopefully some good news!
    Kellyann
  4. ajp

    ajp New Member

    Hi,

    Glad to hear your camera arrived and your phone appointment went well,at least trying new meds. Hope they help. Yeah, my LLMD said the headaches are probably the Lyme...and it does feel like my eyes could pop out, very intense.

    But the good news is I don't have to go back for 2 months!!!!! I am so happy. Well, that is if I continue to do OK. He is pretty happy that I seem to be responding to the abx. And since he thinks I have had Lyme for almost 20 years that is encouraging. Because he really wasn't sure at first if I would respond. So he thinks I have a good chance of getting well. Thank you God!

    I am also trying Lyrica for the burning pain, he gave me a bunch of samples, says it is very expensive. We don't have any kind of insurance. But anyway I took one last nite and really couldn't sleep till about 2 am. But he said to try it at nite first, which is when my pain is the most intense and if it kept me up to take it during the day. Have you taken it?

    He also said I may have permanent damage to the nerves from the Lyme, which would explain the constant burning pain, but it may resolve it self with treatment. Sure hope so.

    Have fun with your camera, wish you could post one of your photos. Take care. Hope to hear from you soon.

    Love Mindy
  5. kellyann

    kellyann New Member

    Your headaches sound so like mine. They are so intense. I went to a neurologist and had a MRI done. Nothing showed up, but he said that menengitis from lyme would not show up, which is likely what it is. I am taking Topamax 100mg twice a day for it. It sure does help. It is a anti- seizure and migraine medicine. It helps prevent headaches before you get them. Side effects I've noticed are that I have trouble with spelling, thinking of words, things like that. And another side effect is weight loss. That isn't going to hurt me none either, haha! But at least it is some relief from the constant headaches.
    I have had lyme for a very long time too. I don't know exactly how long.I pray that the bicillin injections work. I wouldn't know how to act if I wasn't sick or in pain! I think the injections should be the next best thing to IV antibiotics, wouldn't you?
    What antibiotics are you on now Mindy? I have never tried the med you asked me about. My pain is also the worst at night when I try to sleep. The burning hurts so bad. I have the burning pain so bad in my shoulders. And it is moving down into my elbows. Sometimes it will burn in my hips though.
    It sounds like a lot of our symtoms are quite a bit alike. you know what they say, misery loves comapny, just kidding, haha!
    I will post some pictures when I get some taken and developed! I still can't get over how lucky I am to have such a wonderful camera! It is fantastic!
    Take Care!
    Kellyann
  6. ajp

    ajp New Member

    Hi,

    We have a good talk going here don't we? So the Topamax works, maybe I'll have to try it. The side effects sound like what I already have with Lyme. But....weight loss!!!!! Yippee!! Do you think I could lose ONE pound? No, I barely eat, mostly live on cereal. My Dr said some of these meds cause a gain of water weight.....wish it would go away.

    Do you give the injections to yourself....can you do that? I don't know if I am that brave. Let me know how it goes, I pray that it will work for you. Do you get less side effects that way?

    I am on Ceftin 1000mg and Ketek 800 mg, I have finally managed to be on both for a whole month now and I think that is finally a combo that will (hopefully) work for me.

    You know if I could get rid of one symptom it would be this burning pain....I think or maybe this new head ache thing....oh who knows. Just trying to live with it ....this too shall pass right?

    Take care Kellyann,let me know how you are doing.

    Love Mindy
    [This Message was Edited on 10/12/2006]
    [This Message was Edited on 10/12/2006]
  7. kellyann

    kellyann New Member

    Yes, I'll have to give myself the injections. I've heard they are very painful. I'm sure I can do it. I am a CNA and a Certified plybotimst. Not sure if I spelled that right,haha! Probably not. Topamax makes it hard for me to spell word correctly, sometimes even easy words. It helps with the horrible headaches though, so it is worth the trade off. It does not completely stop the headaches, but it does help make them not so severe. Maybe you doctor has some samples you could try.
    I've heard Ketek is rather strong medicine too. Are you doing okay on it? Does it upset you stomach? I heard it is hard on your liver. Do you get liver function test done regularly?
    You sound like me as far as living on cereal, haha! I live on special K cereal with sliced bananas in it. I'm trying to cut out my sugar, so I have switched to splenda, the kind you can buy by the bag. Using it in my coffee and everything. Just takes some getting used to. I would like to lose about thirty pounds or so. So changing to splenda ought to help. I can go through a five pound bag of sugar in a week easy.
    Well take care and let me know how you are doing!
    Kellyann